# SDR SIMA20150707008

- Difficulty date: July 7, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT BULKHEAD JUST FWD OF FS 280.00 HAS EVIDENCE OF CORROSION, LOWER INBD SIDE.  REPAIR TO FS 280 LT LOWER WEB COMPLIED WITH IAW EO CR-53MR-174.
